# SDR K11A2015121124009

- Difficulty date: September 22, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727224
- Aircraft serial: 20383
- Aircraft time: 61,780 hours, 47,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP SEAM AREA OF CORROSION BS 1101, STR 10L.
